MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 2.7MM MINI ULTRA-AGGR PLUS 5PK; ATHROSCOPIC SHAVER SYSTEM BLADE

MEDOS INTERNATIONAL SàRL 2.7MM MINI ULTRA-AGGR PLUS 5PK; ATHROSCOPIC SHAVER SYSTEM BLADE
Model Number 283229
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4) incomplete.The lot number is unknown.
 
Event or Problem Description
It was reported by sales representative via complaint submission tool that during an elbow scope and utilizing the mitek 2.7mm mini ultra-aggressive blade plus(2.7mm mini ultra-aggr plus 5pk) for his shaver.During its use, we noticed the blade was not spinning inside of the shaver sheath.Upon removing it from the joint, we disassembled the shaver and found the blade inside to be broken in half.The item was discarded and another opened.There was a surgical delay of 2 minutes.No patient harm occurred and all broken pieces were recovered.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (a1811008), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Additional Manufacturer Narrative
H10 additional narrative: additional information: d4, h10: the lot number and expiration date have been updated accordingly to reflect the correct information.Therefore, udi: (b)(4).

Brand Name
2.7MM MINI ULTRA-AGGR PLUS 5PK
Common Device Name
ATHROSCOPIC SHAVER SYSTEM BLADE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10143548
Report Number1221934-2020-01533
Device Sequence Number19658268
Product Code HRX
UDI-Device Identifier10886705027194
UDI-Public10886705027194
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number283229
Device Catalogue Number283229
Device Lot NumberA1811008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer06/21/2020
09/10/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date06/22/2020
09/10/2020
Patient Sequence Number1